# SDR AALA980628

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 49L HAS CORROSION AT FRAME 69.  REMOVED CORRODED SECTION OF STRINGER.  INSTALLED NEW SECTION AND DOUBLER TO STRINGER 49L PER SRM 53-10-14.  (M)
